Scientific and Technical Journal

ELECTROTECHNIC AND COMPUTER SYSTEMS

ISSN Print 2221-3937
ISSN Online 2221-3805
INVESTIGATION OF THE MEMBERSHIP FUNCTION SHAPE INFLUENCE ON THE DYNAMICAL CHARACTERISTICS OF THE SYSTEM AT MULTICRITERIA OPTIMIZATION WITH VARIANLE WEIGHT COEFFICIENTS
Abstract:

The influence of membership function’s shape and parameters on the dynamic indexes of the system are examined on the example of modal two-mass speed control. On the basis of multicriteria optimization with variable weights coefficient the optimal values for each of the studied functions are found. A comparison of the results with cases of configuration to Batervort and binomial forms is given.

Authors:
Keywords
DOI
References
  1. Marushchak Ja.Ju. Synthesis of electromechanical systems with serial and parallel adjustment. –Lviv: Publ. Lviv Polytechnic Nation. Univ.,2005. – 207p. [in Ukrainian].
  2. Dombi J. Membership function as an evaluation / Fuzzy Sets and Systems. – 1990. –V. 75.– P. 1–21 [in English].
  3. Driankov D.,.Hellendoorn H., Reinfrank M. Wprowadzenie do sterowania rozmytego. – Warszawa: Wydawnictwa Naukowo-Technic-zne, 1996. – 320 p.[ in English ].
  4. Koprinkova P. Membership function shape and its influence on the dynamical behavior of fuzzy logic controller / P. Cyber-netics and Systems: An International Journal. – 2000. – No. 31. – P. 161–17 [ in English ].
  5. Koprinkova P. Membership function shape and its influence on the stability of fuzzy control systems / Cybernetics and Systems: An International Journal. – 2000. –V. 31. – P. 353 –371 [ in English ].
  6. Piegat A. Modelowanie i sterowanie rozmyte. – Warszawa: Akademicka Oficyna Wydawnicza EXIT, 2003. – 678 p.

[in Poland].

7.Wang G.-Y., Wang W.-Q. Fuzzy optimum design of structures / Engineering Optimization. – 1985. – V. 8. –P. 291–300 [ in English ].

8.Xu C.W. Fuzzy optimum design of structures based on fuzzy decision-making / Proceedings of the Seventh International Conference on Offshore Mechanics and Arctic Engineers. – New York: – 1988. – P.429 –432 [in English].

9.Zhu Y. A fuzzy optimal control model / Journal of Uncertain Systems. – 2009. –V. 3. – No. 4. – P. 270 –279 [ in English ].

Published:
Last download:
2017-11-18 04:10:05

[ © KarelWintersky ] [ All articles ] [ All authors ]
[ © Odessa National Polytechnic University, 2014. Any use of information from the site is possible only under the condition that the source link! ]
Яндекс.Метрика